Skip to Main content Skip to Navigation


...
hal-01113819v1  Book sections
Olivier BokanowskiEric BourgeoisA DésillesHasnaa Zidani. Global optimization approach for the ascent problem of multi-stage launchers
In: Bock H.G., Jäger W., Kostina E., Phu H.X. (eds). Modeling, Simulation and Optimization of Complex Processes HPSC 2018. Springer, Cham., pp.1--42, 2021, 978-3-030-55239-8. ⟨10.1007/978-3-030-55240-4_1⟩
...
hal-01263431v1  Journal articles
Olivier BokanowskiNadia MegdichHasnaa Zidani. A method for optimal control problems
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2006, 5, pp.256-271
...
hal-01327671v1  Conference papers
O BokanowskiE BourgeoisAnna DesillesHasnaa Zidani. HJB approach for a multi-boost launcher trajectory optimization problem *
20th IFAC Symposium on Automatic Control in Aerospace - ACA 2016, Aug 2016, Sherbrooke, Quebec, Canada
hal-00849559v1  Journal articles
Matthieu Léautaud. Uniform controllability of scalar conservation laws in the vanishing viscosity limit
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2012, 50 (3), pp.1661-1699. ⟨10.1137/100803043⟩
hal-01484196v1  Conference papers
Mohamed AssellaouOlivier BokanowskiAnna DesillesHasnaa Zidani. A Hamilton-Jacobi-Bellman approach for the optimal control of an abort landing problem
2016 IEEE 55th Conference on Decision and Control (CDC), Dec 2016, Las Vegas (USA), United States. pp.3630-3635, ⟨10.1109/CDC.2016.7798815⟩
...
hal-00998371v2  Journal articles
Mohamed AssellaouOlivier BokanowskiHasnaa Zidani. Error Estimates for Second Order Hamilton-Jacobi-Bellman Equations. Approximation of Probabilistic Reachable Sets
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (9), pp.3933 - 3964. ⟨10.3934/dcds.2015.35.3933⟩
...
hal-02142631v2  Journal articles
Anouk NicolopoulosMartin Campos PintoBruno DesprésPatrick Ciarlet. Degenerate elliptic equations for resonant wave problems
IMA Journal of Applied Mathematics, Oxford University Press (OUP), 2020, 85 (1), pp.132-159. ⟨10.1093/imamat/hxaa001⟩
hal-00724842v1  Conference papers
Olivier BokanowskiEmiliano CristianiJulien Laurent-VarinHasnaa Zidani. Hamilton-Jacobi-Bellman approach for the climbing problem for heavy launchers
20th International Symposium on Mathematical Theory of Networks and Systems, Jul 2012, Melbourne, Australia
hal-00849555v1  Journal articles
Frédéric BonnansStefania MarosoHasnaa Zidani. Error estimates for a stochastic impulse control problem
Applied Mathematics and Optimization, Springer Verlag (Germany), 2007, 55 (3), pp.327-357. ⟨10.1007/s00245-006-0865-2⟩
...
hal-00278077v1  Journal articles
Benjamin BruderOlivier BokanowskiStefania MarosoHasnaa Zidani. Numerical approximation for a superreplication problem under gamma constraints
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2009, 47 (3), pp.2289-2320. ⟨10.1137/080725222⟩
...
inria-00179549v1  Journal articles
Olivier BokanowskiStefania MarosoHasnaa Zidani. Some convergence results for Howard's algorithm
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2009, 47 (4), pp.3001--3026. ⟨10.1007/s00245-006-0865-2⟩
...
hal-01287013v1  Journal articles
Olivier BokanowskiAthena PicarelliHasnaa Zidani. State-constrained stochastic optimal control problems via reachability approach
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2016, 54 (5), pp.2568-2593. ⟨10.1137/15M1023737⟩
...
tel-00551853v1  Theses
Jérémi Dardé. Méthodes de quasi-réversibilité et de lignes de niveau appliquées aux problèmes inverses elliptiques.
Mathématiques [math]. Université Paris-Diderot - Paris VII, 2010. Français